MAUDE Adverse Event Report: TORAX MEDICAL, INC. 1.5T LINX, 17 BEADS; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. 1.5T LINX, 17 BEADS; ANTI-REFLUX IMPLANT
Catalog Number LXMC17
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Chest Pain (1776); Dysphagia/ Odynophagia (1815); Heartburn/Indigestion (1883); Discomfort (2330)
Date of Event 09/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) date sent 12/9/2024 d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.No lot or batch number was provided therefore a device history could not be done.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a linx device was explanted due to dysphagia and discomfort.No further information was provided to the sales rep.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 12/18/2024 the device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Additional Manufacturer Narrative
(b)(4) date sent: 12/19/2024.Investigation summary: overall review of the device function and dimensions show no anomalies from a device that has been reasonably changed as part of the explant procedure.Visual analysis was consistent with an explanted device, significant tooling marks were noted in some beads.Link length and tensile force were found to meet the applicable specifications.Overall, no analysis conclusions relevant to the patient experience were found.The device lot number is unknown; therefore, the device history record could not be reviewed.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 2/7/2025.Additional information was requested, and the following was obtained: prior to linx placement, did the patient have an egd, ph, and manometry studies done? if yes, could you please share the results? what is the lot number of the linx device? when using the linx sizing device what technique was used to determine the size? the linx sizing device did the patient have an autoimmune disease? uc is the patient currently taking steroids / immunosuppressive drugs? hydrocortisone rectal suppository did the patient have any pre-existing dysphagia or other conditions (other than gerd)? no how severe was the dysphagia/odynophagia before intervention? n/a were there any intra-operative complications during implant? no was there any hiatal or crural repair done at the same time as the implant? yes, recurrent hiatal hernia, previous nissen were there any other contributing factors that led to the removal of the device other than the reported dysphagia? she had recurrent reflux besides the reported dysphagia, what was the reason for removal of the linx device? recurrent reflux, chest pain, abdominal discomfort was the device found in the correct position/geometry at the time of removal? yes.

Brand Name
1.5T LINX, 17 BEADS
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4545 creek road
cincinnati OH
Manufacturer Contact
kate karberg
4545 creek rd.
cincinnati, OH 45242
3035526892
MDR Report Key20877722
Report Number3008766073-2024-00170
Device Sequence Number8928954
Product Code LEI
UDI-Device Identifier00855106005370
UDI-Public00855106005370
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLXMC17
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/02/2024
Supplement Date Received by Manufacturer12/17/2024
12/18/2024
02/01/2025
Initial Report FDA Received Date12/09/2024
Supplement Report FDA Received Date12/18/2024
12/19/2024
02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown